# SDR GTIA2021010435532

- Difficulty date: January 3, 2021
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N908NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8658
- Aircraft time: 5,834 hours, 2,586 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1, L2 AND R2 DOOR ASSIST BOTTLE LOW.  SERVICE L1, L2 AND R2 DOOR ASSIST BOTTLE, IAW AMM 52-10-00.
